Addiction: Substance Abuse Community
Tramadol withdrawls
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tramadol withdrawls

I have been on Vicodin for spine probs for a year and also Tramadol. I finally got so sick of the vicodin rollercoaster I flushed them three weeks ago. Now I'm only on Tramadol and daily Ativan. Tomorrow I will run out of Tramadol. I read online that although it is considered non-narcotic that you can still have severe withdrawls. I did black out and got a concussion 2 weeks ago unsure if it was a seizure due to the tramadol as I was alone. Its scary stuff. Anyway, Will Ativan help with some of it?

Last year I got off Oxy and Percocet cold turkey and went through the worst 3 weeks of my life. Will this happen again? Please help. I'm very scared.

Peace and love
Related Discussions
4 Comments Post a Comment
Blank
610505_tn?1329607323
I had a love affair with Ultram about 2 1/2 years ago.  I was only taking 2-3 pills a day and when I finally went off them all hell broke lose.  Im not trying to discourage or scare you here, but for me tramadol was much worse coming off than vicodins, pecs, or even benzo's.  Each person is different, I know, but for some reason tramadol is very hard to detox off of and the withdrawal lasted about 7-10 day (the worse part of it that is).  I had ativans at the time I detoxed off them but it didnt help awhole lot.  I would usually take one at night to help me calm down and sleep.  I would suggest you talk to you Dr. and see if he can put you on xanax for awhile instead of the ativan.  This drug works much better for withdrawaling off of opiates and tramadol(Ultram).  Also, could you ask for one more refill and do the slow taper detox.  Taper slowly till your down to 12.5mg a day(maybe even lower than that if you can break them that small) and then eventually go every other day for a week or so before quitting.  This will help decrease some of the withdrawal symptoms. Does you Dr. know about your addiction?  Im sure if he doesnt, he will be more than glad to help you ween off them if youre willing to be honest with him/her and talk about it.  Just a suggestion.  I hope this helps you and BEST WISHES....God be with you through this all!!!

Ellen
Blank
Avatar_f_tn
I saw my doctor yeasterday and asked him to refill my tramadol so I could get off slowly. He refused. And said, "you've finished with all the vicodin withdrawl (withdrawal) issues, so you will be fine, there are no withdrawls" and of course I called him on his bs and told him there are withdrawls and he knows it. He kept telling me tramadol is awful stuff so I asked him why he would supply me with 8 a day for almost a year if it was so bad. "Shockingly" he had no reply and just left the room. I had to basically beg him for the Ativan. He knows about all my addiction trouble (Hell, the ******* is even in AA) he knows how it is. And just doesn't give a ****.

I'm freaking out about the withdrawls if they are like the perc and oxy ones. I barely lived though that. I don't think I have the strength to deal with it again.

But if I get really bad I will go back to my regular,very understanding Doc for some Clonidine or something. the bad part is I have no insurance until Mon the 2nd. So Im kinda stuck.

Thank you so much for the advice.
Blank
Avatar_f_tn
Congrats!! I hope you can keep it up. Do you take the trams alot or on occasion? I know every body responds differently to meds and withdrawls and I'm just hoping mine aren't as bad as the perc and oxy? How could they be?
Blank
Avatar_f_tn
I'm free of all Tramadol and all that bs. The only withdrawl (withdrawal) symptoms i really had was anxiety and very tired. But the Clonidine and ativan helped.
I'm still having lots of pain but am trying to find natural ways to get better.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_f_tn
Blank
motye51
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
2083449_tn?1381358308
Blank
Sonrissa
NV
6463448_tn?1405130767
Blank
msdelight
Bangor, ME
4810126_tn?1408016185
Blank
EvolverU
Boston, MA